Composite control of a class of nonlinear singularly perturbed discrete-time systems via D-SDRE

Yan Zhang, D. Subbaram Naidu, Chenxiao Cai, Yun Zou

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

In this paper, the regulation problem of a class of nonlinear singularly perturbed discrete-time systems is investigated. Using the theory of singular perturbations and time scales, the nonlinear system is decoupled into reduced-order slow and fast (boundary layer) subsystems. Then, a composite controller consisting of two sub-controllers for the slow and fast subsystems is developed using the discrete-time state-dependent Riccati equation (D-SDRE). It is proved that the equilibrium point of the original closed-loop system with a composite controller is locally asymptotically stable. Moreover, the region of attraction of the closed-loop system is estimated by using linear matrix inequality. One example is given to illustrate the effectiveness of the results obtained.

Original languageEnglish (US)
Pages (from-to)2632-2641
Number of pages10
JournalInternational Journal of Systems Science
Volume47
Issue number11
DOIs
StatePublished - Aug 17 2016

Bibliographical note

Funding Information:
The authors would like to thank the Associate Editor and five anonymous reviewers for their valuable comments and suggestions that certainly improved the quality of this article.This work was supported jointly by the China Scholarship Council and National Natural Science Foundation of China [grant number 61104064], [grant number 61174038].

Publisher Copyright:
© 2015 Taylor & Francis.

Keywords

  • Asymptotically stability
  • Composite control
  • Discrete-time nonlinear singularly perturbed systems
  • Optimal control
  • State-dependent Riccati equation

Fingerprint

Dive into the research topics of 'Composite control of a class of nonlinear singularly perturbed discrete-time systems via D-SDRE'. Together they form a unique fingerprint.

Cite this